# SDR DALA2024040203989

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 99,502 hours, 21,248 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Latch
- Part number: UNKNOWN
- Condition: Failed
- Location: Nacelle Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1702 - ATB - FOR RT ENG PYLON PNL (PRESSURE RELIEF) OPEN IN FLIGHT. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING AND REPLACED BOTH PRESSURE RELIEF PANEL LATCHES. (5031869)
